# SDR AALA20170904003

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 50,674 hours, 15,823 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851FJ1
- Part serial: 123886
- Condition: Malfunctioned
- Location: Captain'S
- Part time: 5,113 hours, 1,326 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED.   FLIGHT RETURNED TO DEPARTURE DUE TO ALTIMETER UNRELIABLE AND AIRSPEED INDICATION DISAGREE.  LANDING UNEVENTUL.  REMOVED AND REPLACED CAPTAINS PITOT PROBE IAW AMM 34-11-01.  LEAK AND OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
